Cover Image

A young woman with abrupt changes in skin and mucosa

Vitorino Modesto dos Santos
  • Vitorino Modesto dos Santos
    Department of Internal Medicine, ArmedForces Hospital and Catholic University of Brasília, Brasília-DF, Brazil | vitorinomodesto@gmail.com

Abstract

Cutaneous and mucosal changes due to adverse drug effects are relatively common in clinical daily practice; however, the etiology often follows unsuspected, undetermined and underreported. More severe lesions like the Stevens-Johnson syndrome should be early recognized and treated. As the entity is potentially lethal if not properly managed, and diagnosis is imminently clinical, the characteristic images might contribute to enhance the suspicion index about this syndrome.

Keywords

Drug side-effect; skin rash; Stevens-Johnson syndrome.

Full Text

PDF
Submitted: 2016-08-19 00:39:08
Published: 2016-11-29 00:00:00
Search for citations in Google Scholar
Related articles: Google Scholar
Abstract views:
183

Views:
PDF
151

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2016 Vitorino Modesto dos Santos

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
 
© PAGEPress 2008-2017     -     PAGEPress is a registered trademark property of PAGEPress srl, Italy.     -     VAT: IT02125780185